# SDR USAA2011062800027

- Difficulty date: June 25, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 40,377 hours, 16,237 cycles
- System (JASC): 2440 · External Power System
- Part: Control Unit
- Part number: 740121B
- Part serial: 1403
- Condition: Malfunctioned
- Location: Groung Power
- Part time: 40,377 hours, 16,237 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

YYC-PHX - BURNING SMELL - SMOKE AND ELECTRICAL BURNING SMELL IN COCKPIT.  FOUND CIRCUIT BREAKER AB7 GROUND POWER PROTECTION TRIPPED.  INSPECTED MAIN E&E BAY, BATTERY BAY, CIRCUIT BREAKER PANELS, AND FORWARD E&E BAY.  FOUND BURNING SMELL FROM GPCU.  REMOVED AND REPLACED GROUND POWER CONROL UNIT (GPCU) PER AMM 24-41-34-000-001.  RESET CIRCUIT BREAKER AB7.  PERFORMED TEST OF THE GPCU PER M/M 24-41-00-740-002.  OPERATIONAL CHECK GOOD.
